MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS VAULTLOCK GLENOID, SMALL; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ARTHREX, INC. UNIVERS VAULTLOCK GLENOID, SMALL; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number UNIVERS VAULTLOCK GLENOID, SMALL
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available, and without device evaluation.
 
Event or Problem Description
It was reported through the surgical outcome system that a patient may have had an issue as a result of surgery involving arthrex implants.Upon further investigation it was discovered that a patient had a (b)(6) 2018, total shoulder arthroplasty procedure.On (b)(6) 2018, a few days post surgery, the patient was experiencing inability to extend fingers.The patient was diagnosed with radial nerve palsy.Patient was able to extend wrist on (b)(6) 2019, but had difficulty typing.An emg was recommended.Patient was told nerve palsy would resolve within the year.The patient consulted with an orthopedic hand surgery specialist who suggested a tendon transfer for the nerve palsy.It is unknown if the patient has proceeded with a second surgery with another surgeon.The patient has had no further surgeries with the original surgeon.The following are the arthrex products that were implanted on (b)(6) 2018; ar-9100-06s / lot: 10233337; ar-9106-01 / lot: 1027261806; ar-9142-17p / lot: 170097421.

Brand Name
UNIVERS VAULTLOCK GLENOID, SMALL
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10763909
Report Number1220246-2020-02291
Device Sequence Number14324103
Product Code KWS
UDI-Device Identifier00888867239319
UDI-Public00888867239319
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K161108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberUNIVERS VAULTLOCK GLENOID, SMALL
Device Catalogue NumberAR-9106-01
Device Lot Number1027261806
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2020
Initial Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;